Trivial source bimodule rings for blocks and p-permutation equivalences

Linckelmann, M. (2009). Trivial source bimodule rings for blocks and p-permutation equivalences. Transactions of the American Mathematical Society, 361(3), pp. 1279-1316. doi: 10.1090/S0002-9947-08-04577-7

[img]
Preview
PDF
Download (398kB) | Preview

Abstract

We associate with any p-block of a finite group a Grothendieck ring of certain p-permutation bimodules. We extend the notion of p-permutation equivalences introduced by Boltje and Xu [4] to source algebras of p-blocks of finite groups. We show that a p-permutation equivalence between two source algebras A, B of blocks with a common defect group and same local structure induces an isotypy.

Item Type: Article
Additional Information: First published in Transactions of the American Mathematical Society in volume 361, number 3, 2009, published by the American Mathematical Society
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1887

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics